# SDR DALA2015090405480

- Difficulty date: September 3, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 580, STR 22-24L, FRAME DENTED.  TRIMMED-OUT DENTS & ACCOMPLISHED A PERMANENT REPAIR IAW SRM 53-00-07, REPAIR 5.
